Nagoya Mathematical Journal

On Galois extension of rings

Teruo Kanzaki

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 27, Part 1 (1966), 43-49.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801611

Mathematical Reviews number (MathSciNet)
MR0212053

Zentralblatt MATH identifier
0145.26901

Subjects
Primary: 16.70

Citation

Kanzaki, Teruo. On Galois extension of rings. Nagoya Math. J. 27 (1966), no. 1, 43--49. https://projecteuclid.org/euclid.nmj/1118801611


Export citation

References

  • [1] M. Auslander and O. Goldman. The Brauer group of a commutative rings, Trans. Amer. Math. Soc. Vol. 97 (1960), 367-409.
  • [2] M. Auslander and O. Goldman. The Brauer group of a commutative rings, Maximal order, Trans. Amer. Math. Soc. Vol. 97 (1960), 1-24.
  • [3] S. U. Chase, D. K. Harrison and A. Rosenberg, Galois theory and Galois cohomology of commutative rings. Memoirs Amer. Math. Soc. No. 52 (1965).
  • [4] T. Kanzaki, On commutor ring and Galois theory of separable algebras, Osaka J. Math. Vol. 1 (1964), 103-115. Osaka Gakugei Daigaku